English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum polynomial functors from e-Hecke pairs

MPS-Authors
/persons/resource/persons238828

Buciumas,  Valentin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235588

Ko,  Hankyung
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Buciumas, V., & Ko, H. (2019). Quantum polynomial functors from e-Hecke pairs. Mathematische Zeitschrift, 292(1-2), 1-31. doi:10.1007/s00209-018-2106-1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-40AD-1
Abstract
We define a new category of quantum polynomial functors extending the quantum polynomials introduced by Hong and Yacobi. We show that our category has many properties of the category of Hong and Yacobi and is the natural setting in which one can define composition of quantum polynomial functors. Throughout the paper we highlight several key differences between the theory of classical and quantum polynomial functors.